Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does tecfidera help with walking

Premium Questions

Dr. Elona Xhardo MD

hello, i have secondary progressive ms for which i have been taking tecfidera the last 3 1/2 years ... the tecfidera). i had svt 2 years ago and had an ablation to correct it. i was recently diagnosed with... View answer

Answered by : Dr. Elona Xhardo ( Endocrinologist)
Dr. Sudhir Kumar MD

Hello, my daughter started Tecfidera last week and has significant bruising after an unnoticeable damage. I could not find any indication that Tecfidera affects clotting - am I missing something? Many ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Ajay Panwar MD

What is teh Daily routine for an MS Personality? I am curretnly on Fingolimod and how easy is to change the medication to Tecfidera? ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr. Kaushal Bhavsar MD

I have MS and am taking TECFIDERA for it. One of the side affects are low white blood count (mine .... Thanks for your help. I am very tried of feeling like this. XXXXXXX ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Shoaib Khan MD

If my WBC count is 21 and I recently had a cold virus how risky is travel on an airplane? I have MS and am on Tecfidera . ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Public Forum Discussions

Dr.   Ashakiran S MD

that, got only slightly worse on it, Don t feel the rebif helping at all, was wondering about the tecfidera, asked about the glenya too but he doesnt want to try it. ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I am taking an MS medication called tecfidera ben on it for 8 months no side effects ontil 2 weeks ... and use calimine lotion it s been two weeks stll won t go away I can t stop takeing the tecfidera ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Asti Yuliadha MD

I am a 58 year old woman with multiple sclerosis. I have been taking Tecfidera for almost three ... to eight years prior to switching over to the Tecfidera. Should I be concerned about this. It has happened ... View answer

Answered by : Dr. Asti Yuliadha ( General & Family Physician)
Dr.  Shinas Hussain MD

Hello, I will be starting Tecfidera tomorrow. I am concerned about the vitamins I take interacting ... on taking the Tecfidera at 8:00 am and 8:00 pm Thanks, ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

My daughter has MS and is taking Tecfidera for that and Effexor for depression. She was perceived both these drugs in May. She has been going through a very deep depression at this time and I am ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

YES BUT IN CONSULTATION WITH YOUR DOCTOR

Dr. Omprakash Ashokrao Deshmukh MD

Can be , see a doc.

Dr. Dadapeer K MD

Hello, Dark circles do not have any relationship with Multiple sclerosis for which you are taking treatment. Dark circles are seen because of exposure to sun light, dust... They are also seen in as a result of aging,...